CSN Login
Members Online: 10

You are here

Good MRI, but bad symptoms

Ninamom
Posts: 24
Joined: Aug 2012

Today my daughter got good news about her tumors. The MRI showed decrease tumor activity,but they can not answer why she is doing poorly. Has anyone had this happen.  She has slurred speech, loss of appetite, cold legs and hands, bowel accidents, weak legs and a cough.  She takes Avastin and no other treatment.  She does take Keppra, and dexamethsone daiy. We are greatful that the tumors are shrinking, but I would love for her to have a better quality of life. Does anyone have any suggests?

erinmcb
Posts: 2
Joined: Dec 2013

can they up the dex dose?  The only thing I have seen with my mom, is that she does better on the steroid.  They tried to ween her down, but it didnt fair well so they put her back on a higher dose and she bounced back really quickly.

 

Also, if she isn't taking melatonin at night to help her get a really deep and rested sleep, you might consider it...even if you dont think she is having any trouble with sleep.  Some research indicates that melatonin is extremely important in brain functionality.

 

take care!

 

 

Subscribe to Comments for "Good MRI, but bad symptoms"